Antipsychotics are used to treat more than just schizophrenia and other psychotic disorders. They are FDA approved as mood stabilizers and used for other purposes as well. Antipsychotics vary as to beneficial effects and side effects. If you were prescribed an antipsychotic and have started to experience hallucinations then you should inform your doctor and they decide what to do within their discretion. For full information on the side effect of any medication you can look up the medication website or P.D.R. (Physician's Desk Reference) and discuss the information with your psychiatrist. This may occur as an adverse side effect with some antipsychotics but it would depend on which one, the dosage and the purpose it is being prescribed for and a psychiatrist would be aware of the specifics of that as they can access a physician's only database that has full information.
I know a guy who took antipsychotics for anxiety and when he came off of them he started hallucinating but then I think he ended up coincidentally developing schizophrenia during the course of therapy with the antipsychotics. I think it was schizophrenia anyway because he said doctors were discussing it as a possibility and plus the things he talks about to me when he's not doing well. This doesn't mean the antipsychotics caused his schizophrenia though, it was just a coincidence.
I just woke up from a nightmare. Murders come for you and you believe it with all your heart. I hid in my closet for three hours once called cops then finally called my friend he said get up and go see who is in your house. No one was in my house. I am bi polar and these dreams are mind blowing terrorifying. I want more information what to do? This is the only medicine that has been extremely helpful. My best friend is bi polar as well she checked behind the shower curtain for murderers.
i have been on seroquel for 14 years and in the last 2 years i have horrible nightmares about demons attacking me.as a christian i couldnt tell if it was the seroquel or my belief in god.i take it for mood stabilizer and sleep.i have anxiety and moderate depression.im getting more scared every day because my nightmares are intense and so real.are you still on it?should i tell my dr.it really is the only thing that helps with my sleep. lea
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.